MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, ALPHA

EXACTECH, INC. EQUINOXE; CAGE GLENOID LARGE, ALPHA
Model Number 314-13-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-01-11, equinoxe, humeral stem primary, press fit 11mm.310-01-44, equinoxe, humeral head short, 44mm (alpha).300-50-15, 1.5mm short rep plate.
 
Event or Problem Description
Approximately 3 years postop the initial l tsa, the patient fell about 6 months ago, but noticed a severe increase in pain in shoulder 2-3months ago.Was diagnosed with septic loosening and was set up with 2 stage revision with antibiotic spacer first.Outcome reported as continuing.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID LARGE, ALPHA
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12553392
Report Number1038671-2021-00501
Device Sequence Number11041098
Product Code KWT
UDI-Device Identifier10885862172709
UDI-Public10885862172709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-13-04
Device Catalogue Number314-13-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite